# SDR 2003FA0000616

- Difficulty date: April 30, 2003
- Submitted: June 11, 2003
- Operation: General aviation
- Aircraft: N4267E
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0515
- Engine: Lyc O235*
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: MP1600
- Condition: Defective
- Location: Anti Coll Light
- Part time: 6,500 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANGED 2 CIRCUIT BREAKERS.  PN 454707 HIGH VOLTAGE DROP AND WOULD NOT TRIP AT 200 PERCENT RATING.  PN 454706 HIGH VOLTAGE DROP AND TERMINALS WERE HOT ENOUGH TO BLISTER A FINGER AFTER 5 MINUTES OF OPERATION.
